# SDR SWIA201232197

- Difficulty date: November 16, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 10,554 hours, 6,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM MAIN CABIN AROUND ROW 15.  (FLT 5161)  CHECKED CABIN AREA FOR ELECTRICAL SMELL AND CHECKED OPERATION OF CABIN LIGHTING EMERGENCY LIGHTING ALL CHECKS GOOD, UNABLE TO DUPLICATE ELECTRICAL SMELL.
